Anyang When Taking Calcium Medication While 1 Month Pregnant?
The first taste of drinking has no effect but after drinking it, why does it taste anyang2en? q drink again early morning malxx how come anyang2en again huh. That’s the effect of drugs or GMN. please explainx. thanks .
Hello Ika Trisnawati,
Licokalk is a drug that contains calcium. Calcium is a mineral that is needed by the body, especially for healthy bones, teeth, heart function, including those needed by pregnant women for optimal fetal growth. The daily calcium requirement of pregnant women is around 1000 mg / day. Calcium can be obtained from food and supplementation. Supplementation given to pregnant women generally in doses that are not too large because large doses will also be wasted with urine. Supplements should be taken together with food or after meals to reduce the side effects of nausea.
The use of calcium supplements should be avoided in patients with a history of kidney stones / urinary tract, hypercalcemia patients, hypophosphatemia patients, and also patients who have a history of allergies to the ingredients contained in the supplement.
The side effects of calcium supplements can be experienced by some people who use them and the side effects that appear vary from person to person. Side effects that can arise when using calcium supplements are:
Constipation nausea Constipation Decreased appetite Frequent urination Muscle pain Dry mouth Side effects are generally only temporary, can be reduced after consumption of supplements for some time or if the consumption of supplements is stopped. Anyang-anyangan can arise due to side effects of these supplements, or it could be due to physiological changes in pregnant women (indeed become more frequent urination) or it could be due to urinary tract infections (especially if there are complaints of urinating pain, blood in urine, abdominal pain under). Further examination with a doctor is needed to distinguish it.
Consult further with your obstetrician for the type of calcium supplementation that is right for you, if the use of supplements that you are taking now has side effects that interfere with your daily activities. Thus the explanation from me, hopefully useful.